# SDR EISA97191

- Difficulty date: September 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15DF
- Make and model: Boeing 727264
- Aircraft serial: 20710
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-SERVICE, FOUND LT INBD MID-FLAP DELAMINATED APPROXIMATELY 2 FEET BY 3 INCHES STARTING 6 FEET FROM INBD END.  VACUUMED AND FIBERGLASS REPAIR INSTALLED PER SRM 51-40-06.   TT, 55,940:30 HOURS.  TC:  32,713.  (X)
